Stein-rule estimation in models with a lagged-dependent variable

Srivastava, Virendra K., Ullah, Aman . Communications in Statistics: Theory and Methods 1995. 24 :1343-1353

Locate this article in:

Bibtex

@article{CIS-125205,
  Author = {Srivastava, Virendra K. and Ullah, Aman},
  Title = {Stein-rule estimation in models with a lagged-dependent variable},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {24},
  Year = {1995},
  Pages = {1343--1353},
  Keywords = {Least squares, Dynamic model}
}

Similar articles